Você está no menu de acessibilidade

Utilize este identificador para citar ou criar um link para este item: http://acervodigital.unesp.br/handle/11449/128864
Registro de metadados completo
Campo DCValorIdioma
dc.contributor.authorArea, Ivan-
dc.contributor.authorDimitrov, Dimitar K.-
dc.contributor.authorGodoy, Eduardo-
dc.date.accessioned2015-10-21T13:14:41Z-
dc.date.accessioned2016-10-25T21:00:38Z-
dc.date.available2015-10-21T13:14:41Z-
dc.date.available2016-10-25T21:00:38Z-
dc.date.issued2015-01-01-
dc.identifierhttp://www.sciencedirect.com/science/article/pii/S0022247X14006854-
dc.identifier.citationJournal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 421, n. 1, p. 830-841, 2015.-
dc.identifier.issn0022-247X-
dc.identifier.urihttp://hdl.handle.net/11449/128864-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/128864-
dc.description.abstractWe establish various properties for the zero sets of three families of bivariate Hermite polynomials. Special emphasis is given to those bivariate orthogonal polynomials introduced by Hermite by means of a Rodrigues type formula related to a general positive definite quadratic form. For this family we prove that the zero set of the polynomial of total degree n + m consists of exactly n + m disjoint branches and possesses n + m asymptotes. A natural extension of the notion of interlacing is introduced and it is proved that the zero sets of the family under discussion obey this property. The results show that the properties of the zero sets, considered as affine algebraic curves in R-2, are completely different for the three families analyzed. (c) 2014 Elsevier Inc. All rights reserved.en
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)-
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.description.sponsorshipMinisterio de Economia y Competitividad of Spain-
dc.description.sponsorshipEuropean Community fund FEDER-
dc.format.extent830-841-
dc.language.isoeng-
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.subjectBivariate Hermite polynomialsen
dc.subjectZero sets of bivariate polynomialsen
dc.subjectBivariate Gaussian distributionen
dc.subjectBivariate orthogonal polynomialsen
dc.subjectHermite polynomialsen
dc.subjectAlgebraic plane curvesen
dc.titleZero sets of bivariate Hermite polynomialsen
dc.typeoutro-
dc.contributor.institutionUniv Vigo-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationUniv Vigo, Dept Matemat Aplicada 2, EE Telecomunicac, Vigo 36310, Spain-
dc.description.affiliationUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas (IBILCE), Departamento de Matemática Aplicada, BR-15054000 São José do Rio Preto, SP, Brasil-
dc.description.affiliationUniv Vigo, Dept Matemat Aplicada 2, EE Ind, Vigo 36310, Spain-
dc.description.affiliationUnespUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas (IBILCE), Departamento de Matemática Aplicada, BR-15054000 São José do Rio Preto, SP, Brasil-
dc.description.sponsorshipIdCNPq: 307183/2013-0-
dc.description.sponsorshipIdFAPESP: 2009/13832-9-
dc.description.sponsorshipIdFAPESP: 2013/23606-1-
dc.description.sponsorshipIdMinisterio de Economia y Competitividad of Spain: MTM2012-38794-C02-01-
dc.identifier.doihttp://dx.doi.org/10.1016/j.jmaa.2014.07.042-
dc.identifier.wosWOS:000349939100049-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal Of Mathematical Analysis And Applications-
Aparece nas coleções:Artigos, TCCs, Teses e Dissertações da Unesp

Não há nenhum arquivo associado com este item.
 

Itens do Acervo digital da UNESP são protegidos por direitos autorais reservados a menos que seja expresso o contrário.